Previous |  Up |  Next


Title: Presheaves over the sets which need not be well ordered, functional separation of their inductive limits and their representation by sections (English)
Author: Pechanec-Drahoš, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 20
Issue: 2
Year: 1979
Pages: 57-62
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 18A30
MSC: 18F20
MSC: 54A05
MSC: 54B30
MSC: 54C30
idZBL: Zbl 0441.18017
idMR: MR0557046
Date available: 2012-10-05T20:16:32Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_020-1979-2_5.pdf 459.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo